# SDR SWAA2022020453430

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231KF HAS PULLED AND TORN FIBERS ON UPPER FACE SHEET. / R&R'D FLOOR PANEL PER AMM 53-21-00
